JournalsprimsVol. 16, No. 1pp. 61–104

Liouville Type Theorem for a System {<i>P</i>(<i>D</i>), <i>B<sub>j</sub></i>(<i>D</i>), <i>j</i> = 1, ... <i>p</i>} of Differential Operators with Constant Coefficients in a Half Space

  • Yoshihiro Shibata

    Waseda University, Tokyo, Japan
Liouville Type Theorem for a System {<i>P</i>(<i>D</i>), <i>B<sub>j</sub></i>(<i>D</i>), <i>j</i> = 1, ... <i>p</i>} of Differential Operators with Constant Coefficients in a Half Space cover
Download PDF

Cite this article

Yoshihiro Shibata, Liouville Type Theorem for a System {<i>P</i>(<i>D</i>), <i>B<sub>j</sub></i>(<i>D</i>), <i>j</i> = 1, ... <i>p</i>} of Differential Operators with Constant Coefficients in a Half Space. Publ. Res. Inst. Math. Sci. 16 (1980), no. 1, pp. 61–104

DOI 10.2977/PRIMS/1195187500